Uniform asymptotic integration of a family of linear differential systems

Autor(en): Behncke, H
Remling, C
Stichwörter: ABSOLUTE CONTINUITY; asymptotic integration; EQUATIONS; HAMILTONIANS; Levinson's theorem; Mathematics; VONNEUMANN WIGNER POTENTIALS
Erscheinungsdatum: 2001
Herausgeber: WILEY-V C H VERLAG GMBH
Journal: MATHEMATISCHE NACHRICHTEN
Volumen: 225
Startseite: 5
Seitenende: 17
Zusammenfassung: 
Consider a family of linear differential systems y' = A(x,z)y, depending on a parameter z. Assume, as in Levinson's Theorem, that A = Lambda R with Lambda diagonal and R integrable. We discuss the problem of asymptotically solving this system with uniform tin z) control on the error terms. Questions of this type occur in the spectral theory of differential operators.
ISSN: 0025584X
DOI: 10.1002/1522-2616(200105)225:1<5::AID-MANA5>3.3.CO;2-B

Show full item record

Google ScholarTM

Check

Altmetric